# SDR AC2A084871

- Difficulty date: February 25, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,142 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ROOF RT SIDE, HAD CHAFED SPOT FROM COWLING THROUGH HONEYCOMB PANEL STATION 210, WL 87.  THE COWLING WAS POORLY FITTED TO THE AIRCRAFT, DURING THE MANUFACTURING PROCESS. THE CABIN ROOF HAD TO BE PATCHED AND THE BOTTOM EDGE OF COWLING HAD TO BE TRIMMED.
